# SDR CALA0300043

- Difficulty date: February 6, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 38,655 hours, 40,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 727d-727e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK IN FUSELAGE SKIN BETWEEN STA 727D +9.9 AND STA 727E JUST ABOVE S23L. THE SKIN WAS REPAIRED IAW ECRA 5330-03205.
